Accueil > Résultats de la recherche > Suite de la publication

Sufficient conditions for the existence of spanning colored trees in edge-colored graphs

In this paper we study the existence of properly colored spanning trees in edge-colored graphs, under certain assumptions on the graph, both structural and related to the coloring. The general problem of proper spanning trees in edge-colored graphs is not only combinatorially difficult but also computationally hard. Here, we focus on some questions of this important combinatorial problem on sufficient degrees involving connectivity and colored degrees

Auteur(s) : R. Águeda a , V. Borozan b, ? , Y. Manoussakis b , G. Mendy b , R. Muthu
Pages : 2694–2699
Année de publication : 2012
Revue : Discrete Mathematics
N° de volume : 312
Type : Article
Mise en ligne par : MENDY Gervais